DOI 10.1016/j.jaccas.2025.105430
Exacerbation of Postural Orthostatic Tachycardia Syndrome With Tirzepatide Prescribed for Weight Loss.
Аннотация
BACKGROUND
Prescription of obesity medications is increasing, but our understanding of their effects in patients with cardiovascular disorders, such as postural orthostatic tachycardia syndrome (POTS), is limited.
CASE SUMMARY: POTS was exacerbated in a 28-year-old woman with obesity after using tirzepatide for weight reduction. Her condition was effectively treated with progressive exercise training and counseling, which reduced supine and standing heart rates to normal values, before starting tirzepatide. However, while using tirzepatide, the patient's supine and standing heart rates were markedly elevated, and she experienced recurrence of orthostatic intolerance symptoms.
DISCUSSION: Although small increases in resting heart rate with glucagon-like peptide-1 receptor agonist use have been reported in adults (approximately 3 beats/min), such a large increase in both supine and standing heart rate (20-30 beats/min) with tirzepatide has not been reported to our knowledge.
TAKE-HOME MESSAGE: Prescription of tirzepatide may exacerbate symptoms of orthostatic intolerance and cause marked tachycardia in patients with POTS.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.